Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEEKLEY CORPORATION CT-SPOT; CT SIMULATION SKIN MARKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEEKLEY CORPORATION CT-SPOT; CT SIMULATION SKIN MARKER
Catalog Number
118
Medical Device Problem Code
Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A ct simulation skin marker was used under a bolus for a ct-scan resulting in an air gap artifact.As a result, the ct-scan was repeated.
New Search
Submit an Adverse Event Report
Brand Name
CT-SPOT
Common Device Name
CT SIMULATION SKIN MARKER
Manufacturer
(Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer
(Section G)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
Manufacturer Contact
kate chase
1 prestige lane
bristol, CT 06010
8605834700
MDR Report Key
22939672
Report Number
9021987-2025-00001
Device Sequence Number
9893620
Product Code
JAC
UDI-Device Identifier
00815137020070
UDI-Public
00815137020070
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/02/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
118
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/15/2025
Initial Report FDA Received Date
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown